Skip to Content

Can Temazapam become addictive after taking it for 4 months every night and what happens when stopp?

Responses (2)

suzanne66 20 May 2011

Yes Temazepam is addictive and should only be taken under the guidance of a doctor. When you stop temazepam you should taper slowly to reduce your chances of suffering from withdrawal symptoms such as convulsions, tremor, abdominal, and muscle cramps, vomiting, and sweating. Good luck.

BRRMARS 20 May 2011

It is addictive, but i was on it for 2yrs quit cold turkey and I i repeat I, had no symptoms at all, if you can tapper yourself off if your worried about withdrawls.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Is this avalable in Canada?

Posted 16 Aug 2010 1 answer

Bad side effect's from temazepam?

Posted 9 Aug 2012 1 answer

Does the marking c/da be on diazepam or temazepam?

Posted 18 May 2014 1 answer

Do I need to increase fluoxetine?

Posted 3 May 2015 2 answers